MathSciNet Relay Station
MathSciNet bibliographic data
MR1020044 (91e:20047) 20M30 (20G05 20G40 20M25)
Okniński, Jan; Putcha, Mohan S. Complex representations of matrix semigroups. Trans. Amer. Math. Soc. 323 (1991), no. 2, 563–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement